# SDR CALA2024101502649

- Difficulty date: October 8, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 122,007 hours, 18,820 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102511
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BELOW FLOOR SHEAR TIE FOUND CORROSION AT STA 1285 BTN S37L-S38L.   AFT CARGO COMPT BELOW FLOOR AT STA 1285 BTN STR 37L AND STR 38L SHEAR TIE REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 ATTACHED FORM 44-0008 ITEM 1-8.
